# SDR 2025FA0000785

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1A23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PURPOSE OF OCCURRENCE REPORT : SAFRAN AIRCRAFT ENGINES VILLAROCHE SHOP RECEIVED A NOTIFICATION FROM ITS SUBCONTRACTOR, REGARDING A NON-CONFORMANCE DUE TO AN INCORRECT CONFIGURATION EXPORTED ON A SHOP MODULE INSTALLED ON AN EXPORTED ENGINE. THE LEAP-1A SHOP MODULE 52 INITIALLY DISASSEMBLY FROM THE ENGINE HAS BEEN SENT TO SAESB FOR OVERHAUL. SAESB SUBSEQUENTLY RELEASED TO SERVICE WITH EASA FORM 1  FOR INSTALLATION,   THE MODULE WAS RELEASED WITH A FWD OUTER SEAL (FOS), PART NUMBER 2784M30P01 AND SERIAL NUMBER TMT1D2NH2, ALONG WITH STAGE 1 HPT ROTOR BLADES, PART NUMBER 2825M11G02, IN ACCORDANCE WITH SERVICE BULLETIN SB LEAP-1A-72-00-0546-01A-930A-D. HOWEVER, THIS SERVICE BULLETIN IS NOT APPLICABLE TO FOS S/N TMT1D2NH2, AS IT IS INCLUDED IN THE EXCLUSION TABLE.   ERROR DETECTED INTERNALLY ON 29 SEPTEMBER 2025, CSC CASE ISSUED TO COVER THIS DISCREPANCY ON 02 OCTOBER 2025, RESPONSE TO THE CSC CASE RECEIVED ON 17 OCTOBER 2025 : THE CONDITION IDENTIFIED DEPARTS FROM THE INSTRUCTION FOR CONTINUED AIRWORTHINESS (ICA). THE CONDITION HAS BEEN EVALUATED AND A RECOMMENDATION TO DEPART FROM THE ICA CANNOT BE PROVIDED BECAUSE THE CONDITION COULD NOT BE SUBSTANTIATED. AS REFERENCED IN SB72-0546, TABLE 1, IT IS NOT ACCEPTABLE TO INSTALL FOS P/N: 2784M30P01, S/N:TMT1DNH2 WITH POST SB72-0546 CONFIGURATION. THE AFFECTED FOS HAS TO BE REMOVED TO COMPLY SB72-0546.  THE PRELIMINARY ROOTS CAUSES ANALYSIS ARE IN PROGRESS TO DETERMINE WHY ALL OUR BARRIERS FAILED AND ROOT CAUSES OF NON DETECTION ALSO. CONTAINMENT ACTIONS WAS DONE. THIS IS AN ISOLATED CASE FROM OUR SUBCONTRACTOR SAESB.  A TECHNICAL INVESTIGATION AND AN 8D QUALITY ANALYSIS WILL BE INITIATED. AN UPDATE TO THIS OCCURRENCE REPORT WILL BE MADE WITHIN THE NEXT 30 DAYS AS THE INVESTIGATION AND ANALYSIS PROGRESS.  UPDATE 20/11/2025: CORRECTIVE ACTION ARE BEING IMPLEMENTED, REFER ATTACHED PRESENTATION
